RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shchukin, Krasarm K

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:121
Abstract pages:1843
Full texts:783
References:199

http://www.mathnet.ru/eng/person8833
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/235741

Publications in Math-Net.Ru
2012
1. K. K. Shchukin, “On isotopies, parastrophies, and orthogonality of quasigroups”, Fundam. Prikl. Mat., 17:5 (2012),  237–244  mathnet; J. Math. Sci., 193:4 (2013), 639–644  scopus
2010
2. K. K. Shchukin, “On isotopy, parastrophy and orthogonality of quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 3,  29–34  mathnet  mathscinet  zmath
2005
3. K. K. Shchukin, “On an isomorphism of quasigroups”, Diskr. Mat., 17:3 (2005),  109–111  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:4 (2005), 439–440
2004
4. K. K. Shchukin, V. V. Gushan, “Representation of parastrophs of loops and quasigroups”, Diskr. Mat., 16:4 (2004),  149–157  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:5 (2004), 535–542
2003
5. K. K. Shchukin, “On primitive subgroups of full affine groups of finite semi-fields”, Diskr. Mat., 15:4 (2003),  126–132  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:6 (2003), 613–618
2002
6. K. K. Shchukin, V. V. Gushan, “Loops of order six”, Diskr. Mat., 14:2 (2002),  134–160  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:2 (2002), 183–200
1994
7. K. K. Shchukin, “Irreducible Abelian groups of automorphisms of an Abelian group, and primitive solvable permutation groups”, Izv. RAN. Ser. Mat., 58:2 (1994),  189–195  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:2 (1995), 395–402  isi
1993
8. K. K. Shchukin, “On primitive solvable permutation groups with commutative stabilizer of a point”, Sibirsk. Mat. Zh., 34:5 (1993),  214–217  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 984–987  isi
1992
9. K. K. Shchukin, “Groups of automorphisms of simple medial quasigroups”, Diskr. Mat., 4:1 (1992),  19–21  mathnet  mathscinet  zmath
1973
10. K. K. Shchukin, “The minimal radical and weakly irreducible groups”, Mat. Zametki, 13:3 (1973),  447–456  mathnet  mathscinet  zmath; Math. Notes, 13:3 (1973), 269–273
1962
11. K. K. Shchukin, “On the theory of radicals in groups”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  1047–1049  mathnet  mathscinet  zmath
1960
12. K. K. Shchukin, “$RI^*$-solvable radical of groups”, Dokl. Akad. Nauk SSSR, 132:3 (1960),  541–544  mathnet  mathscinet  zmath
13. K. K. Shchukin, “The $RI^*$-solvable radical of groups”, Mat. Sb. (N.S.), 52(94):4 (1960),  1021–1031  mathnet  mathscinet  zmath

1996
14. K. K. Shchukin, “Letter to the editors”, Izv. RAN. Ser. Mat., 60:6 (1996),  222  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1317  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019